RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 4, Pages 75–122 (Mi msb1547)  

This article is cited in 2 scientific papers (total in 2 papers)

On the topological classification of Lorenz-type attractors

N. É. Klinshpont


Abstract: A generalization is considered of Williams's well-known model of the attractor in the Lorenz system, the inverse limit of semiflows on branched manifolds that are suspensions over a discontinuous expanding map of a closed line interval. The generalization consists in the consideration of maps with several, rather than one, discontinuity points. A cardinal-valued topological invariant L-manuscript is constructed, which distinguishes a continuum of non-homeomorphic generalized models. A topological invariant distinguishing a continuum of non-homeomorphic geometric Lorenz attractors is obtained as a consequence.
Bibliography: 16 titles.

DOI: https://doi.org/10.4213/sm1547

Full text: PDF file (1082 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:4, 547–593

Bibliographic databases:

UDC: 517.938.5
MSC: Primary 58F12, 58F13; Secondary 54H20
Received: 02.07.2004 and 27.10.2005

Citation: N. É. Klinshpont, “On the topological classification of Lorenz-type attractors”, Mat. Sb., 197:4 (2006), 75–122; Sb. Math., 197:4 (2006), 547–593

Citation in format AMSBIB
\Bibitem{Kli06}
\by N.~\'E.~Klinshpont
\paper On the topological classification of Lorenz-type attractors
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 4
\pages 75--122
\mathnet{http://mi.mathnet.ru/msb1547}
\crossref{https://doi.org/10.4213/sm1547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2263790}
\zmath{https://zbmath.org/?q=an:1147.37016}
\elib{http://elibrary.ru/item.asp?id=9195180}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 4
\pages 547--593
\crossref{https://doi.org/10.1070/SM2006v197n04ABEH003770}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000239727500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747064998}


Linking options:
  • http://mi.mathnet.ru/eng/msb1547
  • https://doi.org/10.4213/sm1547
  • http://mi.mathnet.ru/eng/msb/v197/i4/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Klinshpont N.E., Sataev E.A., Plykin R.V., “Geometrical and dynamical properties of Lorenz type system”, International Conference on Control and Synchronization of Dynamical Systems (Csds-2005), Journal of Physics Conference Series, 23, 2005, 96–104  crossref  adsnasa  isi
    2. Plykin R.V., Klinshpont N.E., “Strange attractors. Topologic, geometric and algebraic aspects”, Regul. Chaotic Dyn., 15:2-3 (2010), 335–347  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:284
    Full text:105
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019